# SDR SWAA2024070291399

- Difficulty date: May 24, 2024
- Submitted: July 2, 2024
- Operation: Air carrier
- Aircraft: N260WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32518
- Aircraft time: 58,479 hours, 34,921 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Angle
- Part number: UNKNOWN
- Condition: Worn
- Location: Lt Wing Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/W FLAP TRACK AFT FAIRING 542BB AFT ATTACH BEAM AND ADJUST LINK ARE WORN<[01] REMOVED AND REPLACED L/W FLAP TRACK AFT FAIRING 542BB AFT ADJUST LINK AND ATTACH IAW AMM 27-51-18-400-802 STEPS 5.G.(1). CAL TOOL ID ATS2099 D/D 09/2024
